# SDR ASAA0540762

- Difficulty date: December 29, 2005
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 65465262
- Condition: Cracked
- Location: Fs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND FRAME CRACKED AT BIN RAIL ATTACH POINT.  REPAIRED CRACKED FRAME IAW B737-400 SRM 53-00-07.  (M)
